# SDR QR9R2024020700001

- Difficulty date: February 7, 2024
- Submitted: February 7, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 15724009782
- Aircraft time: 3,332 hours
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Headrest
- Part number: 1157601
- Condition: Broken
- Location: Pilot Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A POST FLIGHT INSPECTION REVEALED THE PILOT HEADREST ASSEMBLY WAS BROKEN. REMOVED AND REPLACED IAW CMM VOL.2 25-20-07.
